MathSciNet Relay Station
MathSciNet bibliographic data
MR1107270 16D10 (16D90 16G60 20C20)
Carlson, Jon F.; Happel, Dieter Contravariantly finite subcategories and irreducible maps. Proc. Amer. Math. Soc. 117 (1993), no. 1, 61–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement